# SDR 2021F00227

- Difficulty date: September 9, 2021
- Submitted: October 14, 2021
- Operation: General aviation
- Aircraft: N368AR
- Make and model: Boeing 737-86J
- Aircraft serial: 36880
- Aircraft time: 33,232 hours, 14,372 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Heater
- Part number: 457311382
- Part serial: YB052144
- Condition: Leaking
- Location: Rt Engine
- Part time: 22,512 hours, 8,762 cycles
- Component: Engine, Cfmint
- Component part number: CFM567B273
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK IN THE RIGHT ENGINE, DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED IN THE RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION ON RIGHT ENGINE VENTS AND DRAINS, DETECTING LEAK FUEL ON HEATER SERVO FUEL; SO THE HEATER SERVO FUEL WAS REPLACED IAW AMM 73-11-07-400/000-801-F00 AND RIGHT ENGINE WAS RUN IAW MM 71-00-00, TEST 3A, TESTED CORRECT.
